Cookies?
Library Header Image
LSE Research Online LSE Library Services

Estimation of multivariate models for time series of possibly different lengths

Patton, Andrew J. (2006) Estimation of multivariate models for time series of possibly different lengths. Journal of Applied Econometrics, 21 (2). pp. 147-173. ISSN 0883-7252

Full text not available from this repository.
Identification Number: 10.1002/jae.865
Item Type: Article
Official URL: http://jae.wiley.com/
Additional Information: © 2006 Wiley
Divisions: LSE
Subjects: H Social Sciences > HB Economic Theory
Date Deposited: 11 Aug 2008 15:12
Last Modified: 20 Jul 2021 02:00
URI: http://eprints.lse.ac.uk/id/eprint/16612

Actions (login required)

View Item View Item